My Ovacome

Shaking and tremors

Hello

Yesterday I had a bad time with shaking. I'd stopped steroids the day before (Tuesday) and wondered if anyone else has had this as a result? I'd had the cisplatin infusion (my 4th, nearly there:-)) the previous Thursday. My partner wanted me to hone the local chemo helpline but I wasn't keen so we set a time to ring if it hadn't stopped and fortunately it did. I've had it a bit on and off today as well. I'll ask the oncology team before my next infusion but I wondered if anyone else had experienced this. I have a reducing does of steroids after the cisplatin for 5 days.

5 Replies
oldestnewest

Hi LesleyGreengran,   When on Gemzar plus Avastin, I hadnt steroids at the begininng and a few hours after infusion I would get the shakes and tremors but it would pass.  I got steroids after two sessions of this and it did stop.  I feel in my case it was the Gemzar.  Best speak to your team, or the Ovacome Nurse if you wish.  Please note they do have a post on here giving a temporary number as the usual one isnt working due to an office move.

Reply

I had tremors during treatment. Oncologist refused the idea that chemo/drugs brought them on. They were especially bad when I was fatigued. I was told it must have been hereditary. last, they lasted about six months. Once chemo/drugs stopped they subsided and not returned..

Reply

I have suffered with shaking and tremors after starting standard dose of Parp inhibitor after finishing chemo. I rang local triage and was sent to A&E but they couldn't find anything wrong other than low Hb which we knew about and I was due to have transfusion next day. I hadn't noticed it with chemo. It was suggested it could have been the metochloromide for nausea - are you taking that? I have now changed to cyclozine. Another cause of shaking and tremors could be infection - do you have a temperature? Worth ringing your local chemo helpline to check. Also what is your Hb level like? I wondered whether I hadn't noticed it with chemo as I was taking steroids then and only needed the metachlopramide the first day. I hadn't noticed any nausea with chemo (other than when I had a couple of migraines) but do have it with the PARPi but of course don't have steroids now.

Reply

I had what I described as feeling wobbly when I was over-dosed on steroids and also when haemoglobin low..... good luck with getting to the bottom of it...

Reply

Thanks for the replies. unspoken to the ovacome nurse and the local helpline and it seems it's coming off the steroids. It was bad on day 8 but went by the evening but then started up again next morning but only lasted a few hours. The oncology nurse said it may be made worse by the metrochlopromide. They are going to adjust the dosage next time.  

Reply

You may also like...